The Michigan Mathematical Journal

Negatively curved graph and planar metrics with applications to type.

Philip L. Bowers

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 1 (1998), 31-53.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132082

Digital Object Identifier
doi:10.1307/mmj/1030132082

Mathematical Reviews number (MathSciNet)
MR1617415

Zentralblatt MATH identifier
0977.53034

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Secondary: 52C15: Packing and covering in $2$ dimensions [See also 05B40, 11H31] 53C23: Global geometric and topological methods (à la Gromov); differential geometric analysis on metric spaces 60J15

Citation

Bowers, Philip L. Negatively curved graph and planar metrics with applications to type. Michigan Math. J. 45 (1998), no. 1, 31--53. doi:10.1307/mmj/1030132082. https://projecteuclid.org/euclid.mmj/1030132082


Export citation